Open Access
2005/2006 First-return limits for functions of several variables.
James D. Shelton Jr.
Author Affiliations +
Real Anal. Exchange 31(2): 489-514 (2005/2006).


In this paper we begin the search for appropriate definitions of first-return continuity and first-return approachability for functions of several real variables. We do this by first reviewing the one dimensional theory and then considering several candidate definitions in higher dimensions.


Download Citation

James D. Shelton Jr.. "First-return limits for functions of several variables.." Real Anal. Exchange 31 (2) 489 - 514, 2005/2006.


Published: 2005/2006
First available in Project Euclid: 10 July 2007

zbMATH: 1108.26014
MathSciNet: MR2265790

Primary: 26A21
Secondary: 26B05

Keywords: approachability , Baire one , continuity , Darboux , first-return , recoverability

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 2 • 2005/2006
Back to Top